| Model Number |
86113 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the endotracheal tube exhibited kinking in the oro-pharynx along the junction of pilot balloon and tube shaft.This kink has been preventing suction catheters to pass down the tube.Also, it was causing the tip of tube to migrate up possibly with the kink anchoring to hard palate.There was no reported patient outcome.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: e4 additional info: g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the endotracheal tube exhibited kinking in the oro-pharynx along the junction of pilot balloon and tube shaft.This kink has been preventing suction catheters to pass down the tube.Also, it was causing the tip of tube to migrate up possibly with the kink anchoring to hard palate.The patient was eventually re-intubated with a different tube.